Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 65, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 22, 2013, 5:22 AM CDT for Dunklin County, Missouri; Clay County, Greene County, Randolph County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 5:22 AM CDT (10:22 UTC)
- Expired
- Jul 22, 2013, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, AR, Greene County, AR, Randolph County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
352
WGUS54 KMEG 221022
FFWMEG
ARC021-055-121-MOC069-221330-
/O.NEW.KMEG.FF.W.0065.130722T1022Z-130722T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
522 AM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 830 AM CDT
* AT 523 AM CDT... 4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARMADUKE...RECTOR...KENNETT...SENATH...DILLMAN...SCOBEVILLE...DEER
LAND...VINCIT...OCTA...CARUTH...BOWIE CORNER...COTTON PLANT...
EUROPA AND BUCODA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3624 8996 3621 8996 3600 9006 3600 9017
3631 9106 3650 9105
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:53 AM CDT, 29 minutes earlier.
Area forecast discussion, Jul 22, 4:53 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 453 AM CDT MON JUL 22 2013 .DISCUSSION... AN UPPER LEVEL SHORT WAVE EMBEDDED IN A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WAS PUSHING INTO THE MIDSOUTH THIS MORNING INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. NUMEROUS AREAS OF THUNDERSTORMS DEVELOPED OVERNIGHT FROM NORTHWEST TN INTO NORTHERN AR AND SOUTHERN MO. THE THUNDERSTORMS WERE TRACKING EAST SOUTHEAST AND TRAINING ACROSS SOME LOCATIONS LEADING TO HEAVY RAINFALL. A REPORT WAS RECEIVED FROM A STORM SPOTTER THAT 3 1/2 INCHES OF RAIN OCCURRED IN BIGGERS AR IN RANDOLPH COUNTY LEADING TO FLOODING. ADDITIONAL RAINFALL HAS OCCURRED SINCE THE REPORT WITH DUAL POL PRECIP ESTIMATES FROM THE 88D RADAR INDICATING ABOUT 4 1/2 INCHES OF RAIN IN THAT AREA. A BROAD AND UNSEASONABLY DEEP UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN UNITED STATES THE NEXT FEW DAYS. EMBEDDED SHORT WAVES IN WEST NORTHWEST FLOW ALOFT WILL AFFECT THE MIDSOUTH AS THEY ENCOUNTER THE MOIST AND UNSTABLE AIR IN PLACE ACROSS THE REGION. IN ADDITION...A COLD FRONT WILL PUSH INTO THE AREA WEDNESDAY. TRYING TO PINPOINT THE TIMING OF THE SHORT WAVES AND THE COLD FRONT MAKES THIS A DIFFICULT FORECAST...BUT IT DOES LOOK WET..AND VERY WET IN SOME SPOTS...ALONG WITH THE POSSIBILITY OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS. AN UPPER LEVEL SHORT WAVE WILL SWING THROUGH THE MIDSOUTH TODAY CAUSING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. WILL NEED TO MONITOR FOR A FLASH FLOOD WATCH OVER THE NEXT FEW DAYS...BUT WILL HOLD OFF FOR NOW SINCE STILL UNCERTAINTY HOW THE SITUATION WILL EVOLVE. ALSO...FLASH FLOOD VALUES ARE FAIRLY HIGH WITH THE RECENT DRY WEATHER...AND FOR TODAY CANNOT PINPOINT A PARTICULAR AREA WHERE WIDESPREAD FLASH FLOODING IS EXPECTED. DID MENTION HEAVY RAINFALL IN THE ZONES AND GRIDS FOR THIS MORNING ACROSS PORTIONS OF WEST TN...THE MO BOOTHEEL...AND A PORTION OF NORTHEAST AR. THE SHORT WAVE IS FORECAST TO PUSH TO THE SOUTHEAST BY TONIGHT LEADING TO A TEMPORARY DECREASE IN THE CONVECTION. THE GFS INDICATES THAT A MESOSCALE CONVECTIVE SYSTEM MAY APPROACH THE MIDSOUTH LATE TONIGHT FROM THE NORTHWEST AND MOVE INTO THE AREA TUESDAY. THE ECMWF DOES NOT SHOW THIS FEATURE. FOR NOW...KEPT POPS AT 50 PERCENT FOR TUESDAY...BUT IF THE GFS IS CORRECT...POPS WILL NEED TO BE RAISED FOR MUCH OF THE AREA. MID LEVEL LAPSE RATES ARE FORECAST TO DECREASE LEADING TO GREATER INSTABILITY. THUS MAY SEE A BETTER CHANCE FOR SEVERE THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. HEAVY RAINFALL WILL ALSO BE A PRIMARY THREAT AS PRECIPITABLE WATER VALUES CONTINUE NEAR 2 INCHES. WEDNESDAY LOOKS TO BE A VERY WET DAY WITH A COLD FRONT PUSHING INTO THE AREA FROM THE NORTH WHILE UPPER LEVEL SHORT WAVES AFFECT THE AREA IN NORTHWEST FLOW ALOFT. HEAVY RAINFALL ALONG WITH THE THREAT OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE. THE ECWMF IS SLOWER IN THE MOVEMENT OF THE COLD FRONT THAN THE GFS WITH THE NAM BEING A NICE COMPROMISE. DRY WEATHER IS FORECAST TO RETURN THURSDAY AS THE COLD FRONT PUSHES TO OUR SOUTH. TEMPERATURES WILL BE A LITTLE BELOW NORMAL FOR THIS TIME OF THE YEAR. FOR THE LATTER PART OF THE FORECAST...GENERALLY COMPROMISED BETWEEN THE GFS AND ECMWF LEANING A LITTLE MORE TOWARD THE ECMWF. ANOTHER UNSEASONABLY DEEP TROUGH AND AN ASSOCIATED COLD FRONT IS FORECAST TO SWING THROUGH THE MIDSOUTH SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. POPS WILL NEED TO RAISED IN LATER FORECASTS AS THE TIMING BECOMES MORE CERTAIN. COOLER AND DRY WEATHER IS EXPECTED SUNDAY. JCL && .AVIATION... 06Z TAF CYCLE UPPER TROF MOVING INTO THE MID-SOUTH OVER THE NEXT 12 HOURS WILL BE THE MAIN CHALLENGE. A LINE OF CONVECTION HAS DEVELOPED AS OF 04Z IN NE MISSOURI AND IS PROGRESSING SOUTHEASTWARD TOWARDS TAF SITE JBR. THE LINE OF STORMS IS EXPECTED TO MOVE INTO THE REGION AROUND 06Z...THUS HAVE ADDED VCTS AT JBR AT 06Z AND MKL AROUND 08Z WITH MEM FOLLOWING AT 11Z AS IT MOVES FURTHER SOUTH. MAINLY VFR CONDITIONS EXPECTED OVERNIGHT EXCEPT FOR A CHANCE FOR MVFR/IFR CONDITIONS AT MKL BY 08Z DUE TO FOG AND VCSH AND TUP BETWEEN 12Z AND 14Z DUE TO FOG AND CIGS. && .PRELIMINARY POINT TEMPS/POPS... MEM 92 76 92 75 / 50 30 50 50 MKL 89 73 90 72 / 60 30 50 50 JBR 92 75 92 75 / 50 40 50 50 TUP 90 73 91 74 / 60 40 50 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 22, 4:14 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 414 AM CDT MON JUL 22 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 414 AM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. WINDS GUSTS TO NEAR 50 MPH...SMALL HAIL...AND HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE MIDSOUTH FROM THE NORTHWEST TUESDAY AND WEDNESDAY INTERACTING WITH A MOIST AND UNSTABLE ATMOSPHERE. ALSO...A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTH WEDNESDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ALONG WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME LOCATIONS MAY OCCUR DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY OCCASIONALLY BE NEEDED TUESDAY AND WEDNESDAY. REPORTS OF FLASH FLOODING SHOULD BE RELAYED TO NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JCL
In the hours before
Local storm report, Jul 22, 3:49 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD BIGGERS 36.33N 90.81W
07/22/2013 RANDOLPH AR TRAINED SPOTTER
WIDESPREAD FLOODING...3.5 TO 3.75 INCHES OF RAINFALL
&&
PWBSpecial weather statement, Jul 22, 3:50 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 AM CDT MON JUL 22 2013
ARZ028-MOZ113-115-220930-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
350 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 AM CDT FOR...
NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH
WAS LOCATED 4 MILES SOUTH OF SENATH AT 350 AM CDT...MOVING EAST AT
40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND SENATH...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3603 8970 3600 8971 3600 8973 3598 8972
3576 8983 3601 9031 3612 9025 3615 9021
3616 9019 3616 9014
TIME...MOT...LOC 0850Z 289DEG 33KT 3608 9016Special weather statement, Jul 22, 3:57 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 357 AM CDT MON JUL 22 2013 TNZ003-004-220945- WEAKLEY TN-HENRY TN- 357 AM CDT MON JUL 22 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 AM CDT FOR... NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 6 MILES NORTHWEST OF PALMERSVILLE AT 357 AM CDT...MOVING EAST AT 30 MPH. PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3631 8823 3640 8871 3651 8871 3650 8815 TIME...MOT...LOC 0857Z 275DEG 27KT 3646 8862
Special weather statement, Jul 22, 4:22 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT MON JUL 22 2013
ARZ028-TNZ048-049-221000-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
422 AM CDT MON JUL 22 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 AM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 3 MILES
SOUTH OF BLYTHEVILLE AT 422 AM CDT...MOVING SOUTHEAST AT 35 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...COVINGTON...FORT PILLOW STATE PARK...
LUXORA AND RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM LAKE...OPEN LAKE AND
SUNK LAKE.
&&
LAT...LON 3596 8970 3591 8964 3592 8964 3592 8960
3584 8939 3548 8967 3582 9008 3598 8987
3598 8978
TIME...MOT...LOC 0922Z 308DEG 32KT 3587 8992Special weather statement, Jul 22, 4:26 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 426 AM CDT MON JUL 22 2013 ARZ009-018-MOZ113-221000- CLAY AR-GREENE AR-DUNKLIN MO- 426 AM CDT MON JUL 22 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 AM CDT FOR... CLAY COUNTY IN EASTERN ARKANSAS... NORTHERN GREENE COUNTY IN EASTERN ARKANSAS... CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED OVER KNOBEL AT 426 AM CDT...MOVING EAST AT 50 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR CORNING...MARMADUKE...PIGGOTT...RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3637 9001 3609 9016 3622 9078 3647 9061 TIME...MOT...LOC 0926Z 286DEG 45KT 3631 9049
Special weather statement, Jul 22, 5:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 514 AM CDT MON JUL 22 2013 ARZ028-MOZ113-115-221045- MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO- 514 AM CDT MON JUL 22 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 AM CDT FOR... NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES NORTHEAST OF HORNERSVILLE AT 514 AM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...CARUTHERSVILLE...GOSNELL...KENNETT AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3618 8964 3582 8982 3602 9022 3625 9004 TIME...MOT...LOC 1014Z 291DEG 34KT 3607 9007
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:06 AM CDT | Special Weather Statement | MEG | Dunklin | 39 min |
| Jul 22, 3:00 AM CDT | Special Weather Statement | MEG | Dunklin | 45 min |
| Jul 22, 3:46 AM CDT | Special Weather Statement | MEG | Dunklin | 44 min |
| Jul 22, 5:14 AM CDT | Special Weather Statement | MEG | Dunklin | 31 min |
| Jul 22, 6:27 AM CDT | Flash Flood Warning | MEG | Dunklin, Pemiscot | 3 hr |
| Jul 22, 1:36 AM CDT | Special Weather Statement | MEG | Clay | 24 min |
| Jul 22, 2:20 AM CDT | Flash Flood Warning | MEG | Clay, Greene, Randolph | 3 hr |
| Jul 22, 3:26 AM CDT | Special Weather Statement | MEG | Greene | 34 min |
| Jul 22, 3:50 AM CDT | Special Weather Statement | MEG | Mississippi | 40 min |
| Jul 22, 4:26 AM CDT | Special Weather Statement | MEG | Clay | 34 min |
| Jul 22, 9:01 AM CDT | Special Weather Statement | MEG | Crittenden | 59 min |
| Jul 22, 4:21 PM CDT | Special Weather Statement | MEG | Phillips | 24 min |
| Jul 22, 4:56 PM CDT | Special Weather Statement | MEG | Phillips | 34 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.